# SDR UIEA201000018

- Difficulty date: February 17, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Engine: Ge CF650E2
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Part number: AC922751740
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, S, Y
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE AT DESCENT NOTICED LOW POWER AND SHUT DOWN.  LOW FUEL FLOW.  ENGINE FAILURE/SHUT DOWN CHECK LIST ACCOMPLISHED NO ABNORMAL INDICATIONS SO ATTEMPTED RESTART WITH INFLIGHT START.  LOW FUEL FLOW 200KGS, LESS THAN 26 PERCENT N1 LESS THAN 30 PERCENT N2, 300 EGT NR 3 ENGINE INLET/OUTLET INSPECTED FOR FOD NONE FOUND.  CDP TUBES DRAIN HOLES AND MECH CHECKED NO FAULT.  CHECK FUEL PUMP FILTER AND FUEL PUMP CARTRIDGE SCREEN.  FOUND FUEL FILTER PARTIALLY DIRTY.  REPLACED FILTER, INSPECTED FUEL HEAT EXCHANGER.  CARRY OUT MPA RUN ALL FOUND NORMAL.  LEAK CHECK ENGINE NO LEAKS NOTED IAW AMM 73-11-02 AND 73-11-04, 79-21-01, 71-00-00 TEST 4.
